# SDR NX4R00002

- Difficulty date: July 15, 2010
- Submitted: July 21, 2010
- Operation: General aviation
- Aircraft: N906ER
- Make and model: Diamon DA 42
- Aircraft serial: 42301
- Aircraft time: 1,313 hours
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: DA427233600
- Condition: Cracked
- Location: Rudder
- Part time: 1,313 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUNTINE INSPECTION, THE RUDDER CABLE WAS FOUND WORN WITH BROKEN STRANDS WHERE IT EXITS THE TUBE ABOUT 2 INCHES FORWARD OF THE RUDDER BELLCRANK. THIS IS APPROXIMATELY ON THE RUDDER HINGE LINE. ONCE THE CABLE AS REMOVED ADDITION WEAR WAS FOUND 33 INCHES INSIDE THE TUBE. SINCE BOTH ENDS OF THE CABLE ARE SWAGED, THIS CABLE WOULD NEVER BE REMOVED TO INSPECT FOR THAT WAER MIDWAY IN THE PROTECTIVE TUBE.
